Be Careful When Using Wight Loss Pills

March 9th, 2011
Be Careful When Using Wight Loss Pills

A regulatory body called the Medicines and Healthcare Products Regulatory Agency (MHRA) has warned people to be careful when choosing weight loss tablets.

This is because a certain natural weight loss pill that is able to be bought over the internet has potential side effects.

It doesn’t state what the contamination is, but it is known that a number or users have been hospitalised.  Side effects include: palpitations, abdominal pain, severe gastritis and insomnia.

Speaking with journalists, Richard Woodfield who heads the herbal medicine policy committee said: “Since 2005, the MHRA has found over 280 examples where so-called ‘herbal’ or ‘natural’ products have been adulterated with random quantities of powerful pharmaceutical substances.

“Such products pose a real risk to the public.”

So called herbal and natural remedies are taken in their millions by people for ailments ranging from arthritis to weight loss. However there are moves to severely reduce the numbers that will be allowed to be sold or bought. New rules both in the EU and in the United States are now being enforced, with manufacturers being forced to pay a lot of money for a licence for non pharmaceutical remedies.

This has caused a lot of disagreement on both sides of the Atlantic, with many people accusing both Government and pharmaceutical companies of denying people choice to decide how to deal with their own health.

The Chinese remedy is one of a number of so-called natural remedies which many swear by in helping them lose weight.

 

Leave a Reply

© Medic8® | All Rights Reserved